# SDR 2010FA0000036

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N88AN
- Make and model: Beech F33A
- Aircraft serial: CE1700
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Control Panel
- Component: Switch
- Component part number: 3538013299
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACT TERMINALS ARE LOOSE AND CAN BE MOVED BY HAND.  SWITCH THROW HANDLE IS ALSO LOOSE AND CAN BE MOVED FROM ANY POSITION.
